Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

My 8 year old has a rapid heartbeat, please help

Every now and then my 8 year old son s heart beats faster than normal. The thing is he isn t doing anything to cause it. He is sitting on the couch watching television. It happens mostly at night - it s not fear, and sometimes in the daytime. He is not hyper active. Does anyone have any idea what could be the cause of this? I have taken him to see a dr. He couldnt find anything. it pounds fast and hard. i dont know what to do... he isnt doing anything to cause it.. but i sit with him and try to get him to relax more.. :/ he is healthy, does not eat junk food. his weight is normal. he does not drink coke!
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Did your Dr do an ecg on your son. He needs to wear a holter monitor so the arrhythmia is documented and can be diagnosed. He also needs to have an echocardiogram done to check for any structural problems with his heart. If they find any abnormalities he needs to see a cardiologist.
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor